# SDR DL757010219

- Difficulty date: February 5, 2001
- Submitted: February 15, 2001
- Operation: Air carrier
- Aircraft: N6711M
- Make and model: Boeing 757232
- Aircraft serial: 30483
- Aircraft time: 1,104 hours, 494 cycles
- System (JASC): 2420 · AC Generation System
- Part: Wire
- Condition: Burned
- Location: Center Iru
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

IMMEDIATELY AT LIFTOFF THE CENTER IRU FAILED, ALSO THE LT AFT RT FWD AND LT OVRD PUMP C/BS POPPED.  THE FWD EQUIP COOLING FAN AND SUPPLY FAN 1 C/BS ALSO POPPED.  MAINTENANCE REPLACED THE LT IDG AND GCU.  ADDITIONAL INVESTIGATION FOUND BURNT WIRING AT THE P31 POWER BREAKER.  ALL DAMAGED PARTS WERE REPLACED.
